# SDR FDEA201001230281

- Difficulty date: January 23, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING MAIN CARGO DOOR FWD UPPER SILL, FOUND EXISTING OPEN HOLES WITH SHORT SPACING AT STA'S 480, 490, 500 AND 520.  DAMAGE REPAIR DOCUMENTED.
